EconPapers    
Economics at your fingertips  
 

On the Number of Pure Strategy Nash Equilibria in Random Games

Yosef Rinott and Marco Scarsini

Games and Economic Behavior, 2000, vol. 33, issue 2, 274-293

Date: 2000
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (20)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0899-8256(99)90775-3
Full text for ScienceDirect subscribers only

Related works:
Working Paper: On the number of pure strategy Nash equilibria in random games (2000)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:33:y:2000:i:2:p:274-293

Access Statistics for this article

Games and Economic Behavior is currently edited by E. Kalai

More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:gamebe:v:33:y:2000:i:2:p:274-293